# SDR AMTA200600584

- Difficulty date: September 24, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB FORWARD ATTACH LOWER BOLT HAS CORROSION.  REPLACED LEFT HORIZ FORWARD ATTACH LOWER BOLT WITH P/N 1804164-3.  (M)
